Admissible invariants of genus 3 curves

Creative Commons License

Cinkir Z.

MANUSCRIPTA MATHEMATICA, vol.148, pp.317-339, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 148
  • Publication Date: 2015
  • Doi Number: 10.1007/s00229-015-0759-1
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.317-339
  • Abdullah Gül University Affiliated: Yes


Several invariants of polarized metrized graphs and their applications in Arithmetic Geometry are studied recently. In this paper, we explicitly calculated these admissible invariants for all curves of genus 3. We find the sharp lower bound for the invariants phi, lambda and epsilon for all polarized metrized graphs of genus 3. This improves the lower bound given for Effective Bogomolov Conjecture for such curves.